# SDR SWAA063268

- Difficulty date: August 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 16,592 hours, 9,299 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Actuator
- Part number: 65447512
- Part serial: EFS2195
- Condition: Failed
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, LT ELEVATOR TAB FAILED FREE PLAY TEST.  REMOVED AND REPLACED LT ELEVATOR TAB LOCKING ACTUATOR AND ACTUATOR SOLENOID PER MM.
